Sur quelques problèmes topologiques concernant le prolongement des fonctions continues

Casimir Kuratowski

Colloquium Mathematicae (1951)

  • Volume: 2, Issue: 3-4, page 186-191
  • ISSN: 0010-1354

How to cite

top

Kuratowski, Casimir. "Sur quelques problèmes topologiques concernant le prolongement des fonctions continues." Colloquium Mathematicae 2.3-4 (1951): 186-191. <http://eudml.org/doc/209948>.

@article{Kuratowski1951,
author = {Kuratowski, Casimir},
journal = {Colloquium Mathematicae},
keywords = {Topology},
language = {fre},
number = {3-4},
pages = {186-191},
title = {Sur quelques problèmes topologiques concernant le prolongement des fonctions continues},
url = {http://eudml.org/doc/209948},
volume = {2},
year = {1951},
}

TY - JOUR
AU - Kuratowski, Casimir
TI - Sur quelques problèmes topologiques concernant le prolongement des fonctions continues
JO - Colloquium Mathematicae
PY - 1951
VL - 2
IS - 3-4
SP - 186
EP - 191
LA - fre
KW - Topology
UR - http://eudml.org/doc/209948
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.